# SDR UIEA2017092001752

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,222 hours, 22,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 920515
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO ENGINE START, LT PACK SWITCH OFF FOR ENGINE START, LT PACK OFF LIGHT REMAINED EXTINGUISHED AND LT PACK OFF EICAS MESSAGE.  REMOVED AND REPLACED THE LT PRSOV IAW AMM 36-11-09, OPS CHECKED GOOD, PERFORMED ENG RUN IAW AMM 71-00-00, NO DEFECTS NOTED.
